Algorithm 72. Quasi-optimal ordering of objects
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 691-697
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_691_697,
author = {J. Kucharczyk},
title = {Algorithm 72. {Quasi-optimal} ordering of objects},
journal = {Applicationes Mathematicae},
pages = {691--697},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-691-697},
zbl = {0455.62050},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-691-697/}
}
J. Kucharczyk. Algorithm 72. Quasi-optimal ordering of objects. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 691-697. doi: 10.4064/am-16-4-691-697
Cité par Sources :